MathSciNet Relay Station
MathSciNet bibliographic data
MR1418504 39A10 (33C99)
Geronimo, J. S.; Johnson, R. A. Rotation number associated with difference equations satisfied by polynomials orthogonal on the unit circle. J. Differential Equations 132 (1996), no. 1, 140–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement